# SDR HALA20240805211

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 31,827 hours, 5,048 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,858 hours, 5,054 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - OIL CHIP ENG 1 DETECTED ON LANDING. PERFORMED TSM 79-20-00-810-823-A. NO DEFECTS NOTED.  REMOVED, INSPECTED AND REPLACED SCAVENGE OIL FILTER PER AMM 79-00-00-200-821. NO DEFECTS NOTED. OPS/LEAK CHECK GOOD. OK FOR SVC.
